# SDR CA060524001

- Difficulty date: May 19, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 24,295 hours
- Engine: Lyc T5317A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Fitting
- Part number: 212030154101
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS ON SEISMIC DRILL MOVE JOB.  THE ENGINEER WAS DOING HIS DAILY INSPECTION WHEN NOTICED THAT ONE EAR OF THE LIFT LINK FITTING WAS APPEARED CRACKED.  A CLOSER VISUAL LOOK CONFIRMED IT WAS CRACKED.  INVESTIGATING IF  THE BUSHING WAS WRONG FOR THIS INSTALLATION.  THE BELL 205 PARTS MANUAL AND TB 205-91-88 ARE NOT TO CLEAR OF THE DIFFERENT BUSHINGS NEEDED.
